Previous |  Up |  Next

Article

References:
[1] Alexandroff P., Urysohn P.: Une condition nécessaire et suffisante pour qu' une classe (L) soit une classe (D). C. R. Acad. Paris 177 (1923), 1274-1276.
[2] Alexiewicz A.: Functional Analysis. (in Polish) Warszawa, 1969.
[3] Arhangeľskij A.: New criteria of paracompactness and metrisability of an arbitrary $T\sb{1}$-space. (in Russian) DAN SSSR 141 (1961), 13-15. MR 0131261
[4] Burzyk J., Mikusiński P.: On normability of semigroups. Bull. Ac. Pol. Math. 28 (1980), 33-35. MR 0616196
[5] Collins P. J., Reed G. M., Roscoe A. W., Rudin M. E.: A lattice of conditions on topological spaces. Proc. Amer. Math. Soc., 94 (1985), 487-496. DOI 10.1090/S0002-9939-1985-0787900-X | MR 0787900 | Zbl 0562.54043
[6] Dolcher M.: Topologie e strutture di convergenza. Ann. Scuola Norm. Sup. di Pisa, Ser III, 14 (1960), 63-92. MR 0114201 | Zbl 0178.25502
[7] Engelking R.: General topology. Warszawa, 1977. MR 0500780 | Zbl 0373.54002
[8] Gruenhage G.: Generalized Metric Spaces. Handbook of set theoretic topology, chapter 10, Elsevier, 1984. MR 0776629 | Zbl 0555.54015
[9] Junnila H.: Neighbornets. Pacific J. Math., 76 (1978), 83-108. MR 0482677 | Zbl 0353.54016
[10] Kamiński A.: On multivalued topological convergences. Bull. Ac. Pol. Math. 29 (1981), 605-608. MR 0654221
[11] Kantorovič L., Akilov G.: Functional Analysis. (in Russian) Moskva 1977. MR 0511615
[12] Kelley J. L.: General topology. New York, 1955. MR 0070144 | Zbl 0066.16604
[13] Kisyński J.: Convergence du type $L$. Colloquium Math. 7 (1960), 205-211. MR 0123287
[14] Mikusiński P., Pochcial J.: On bases of convergence. Proc. Conf. Schwerin 1983, Abh. Akad. Wiss. DDR Abt. Math. Naturwiss. Techn. 1984, 163-166. MR 0790170
[15] Nagata J.: On necessary and sufficient condition of metrizability. Journ. Inst. Polyt. Osaka City Univ. 1 (1950), 93-100. MR 0043448
[16] Novák J.: On convergence spaces and their sequential envelopes. Czechoslovak Math. J. 75 (90), (1965), 74-100. MR 0175083
[17] Pochcial J.: On metrizability of convergence. Proc. Conf. Schwerin 1983, Abh. Akad. Wiss. DDR Abt. Math. Naturwiss. Techn. 1984, 177-179. MR 0790173
[18] Pochcial J.: On functional convergences. Rend. Ist. Matem. Univ. di Trieste 17 (1985), 47-54. MR 0863555 | Zbl 0606.54002
[19] Smirnov J.: On metrization of topological spaces. (in Russian), Uspehi Mat. Nauk 6 (1951), wyp. 6, 100-111. MR 0048788 | Zbl 0052.39505
[20] Stone A. H.: Sequences of coverings. Pacific Journ. of Math. 10 (1960), 689-691. DOI 10.2140/pjm.1960.10.689 | MR 0119189 | Zbl 0114.14004
[21] Urysohn P.: Über die Metrisation der kompakten topologischen Räume. Math. Ann. 92 (1924), 275-293. DOI 10.1007/BF01448010 | MR 1512215
[22] Urysohn P.: Zum Metrisationsproblem. Math. Ann. 94 (1925), 309-315. MR 1512260
Partner of
EuDML logo